# SDR FDEA201005311747

- Difficulty date: May 31, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- Engine: Pwa JT8D*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65249661
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE CHORD FALSE SPAR AT NR 8 SPOILER ACTUATOR ATTACH FITTING.  CUT OUT DAMAGED SECTION OF WEB, 9.5"  IAW DWG SR27-57-038, REV C.   FABRICATED NEW DOUBLER USING 20245-T3, .050" X 12" X 9.7500" IAW DWG SR27-57-038, REV C. INSTALLED DOUBLER IAW DWG SR27-57-038 REV C AND SRM, REV 103, 51-30-2.
